# SDR AAL2003F00006

- Difficulty date: October 9, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER LONGERON FLANGE AT FASTENER AT FRAME, STA 313 LONGERON 17 RT.  SPLICED LONGERON IAW SRM 53-02, STA 313 LONGERON 17 RT.
